# SDR YENA2024030500347

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 45,112 hours, 29,303 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 76-77 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: (CPCP FINDING) CORROSION ON STGR 29R BTW FR 76/77 AT AFT CARGO COMPARTMENT.; REF. TOMEX NR-00227/ JETBLUE W01284057 NR-00019. CORROSION ON STGR 29R BTW FR 76/77 AT AFT CARGO COMPARTMENT WAS REMOVED PER EMB-190 SRM 51-10--03, SRM 51-12-01, WAS MESURED AND EVALUATED OUT LIMITS PER EMB 190 SRM 53-23-- 03AD\51, THEREFORE W. (CONSIDERED A MAJOR REPAIR)
